# SDR UIEA201000164

- Difficulty date: July 19, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 29,084 hours, 4,345 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND FOUND DAMAGE TO THE NR 1 ENG. THRUST REVERSER TRANSLATING COWL, EXTERNAL SKIN AT APPROX. 9:00 POSITION. THE DAMAGE IS APPROXIMATELY 12.5" LONG AND 3" WIDE (REF FIG 1).  DISPOSITION IS TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; DVI EVERY 5 FLIGHT CYCLES. "DISPOSITION IS TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; DVI EVERY A CHECK AND REMOVAL OF THE PART AT THE NEXT "C" CHECK AFTER PART 2.  EO 4478A088"
